Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 1, Pages 111-114
http://dx.doi.org/10.1155/S0161171297000161

The dual space of β(Γ)

Department of Mathematics, California State University, Stanislaus, Tudock 95382, CA, USA

Received 17 August 1995

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dennis Nemzer, “The dual space of ,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 1, pp. 111-114, 1997. https://doi.org/10.1155/S0161171297000161.